# SDR SWAA2022072822517

- Difficulty date: June 24, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221BF
- Condition: Broken
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221BF AFT O/B CORNER HAS A PIECE BROKEN OFF. 124-007 / [01] PANEL IS OUT OF LIMIT AS PER B737 SRM 53-00-50-2R-1;[02] RECEIVED NEW PANEL AND INSTALLED WITH CLOSING CARD TTG8Q00CS28U;[03] VERIFIED 1 & 2
